Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 12, Pages 2238–2246 (Mi zvmmf9813)  

This article is cited in 3 scientific papers (total in 3 papers)

Stabilization of equilibrium MHD configurations by external currents

A. Yu. Chebotarevab

a Far Eastern Federal University, Vladivostok
b Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Abstract: For the viscous incompressible magnetohydrodynamic equations, a control by external currents is proposed that exponentially stabilizes an equilibrium configuration of conductive liquid. The linear feedback control operator has a finite-dimensional image and can be localized in a certain part of the flow region.

Key words: magnetohydrodynamic equations, finite-dimensional control, feedback stabilization.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:12, 1670–1678

Bibliographic databases:

UDC: 519.634
Received: 18.05.2012
Revised: 19.06.2012

Citation: A. Yu. Chebotarev, “Stabilization of equilibrium MHD configurations by external currents”, Zh. Vychisl. Mat. Mat. Fiz., 52:12 (2012), 2238–2246; Comput. Math. Math. Phys., 52:12 (2012), 1670–1678

Citation in format AMSBIB
\Bibitem{Che12}
\by A.~Yu.~Chebotarev
\paper Stabilization of equilibrium MHD configurations by external currents
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 12
\pages 2238--2246
\mathnet{http://mi.mathnet.ru/zvmmf9813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3248193}
\zmath{https://zbmath.org/?q=an:06183579}
\elib{https://elibrary.ru/item.asp?id=18446713}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 12
\pages 1670--1678
\crossref{https://doi.org/10.1134/S0965542512120068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314308700008}
\elib{https://elibrary.ru/item.asp?id=20488241}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871340083}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9813
  • http://mi.mathnet.ru/eng/zvmmf/v52/i12/p2238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Chebotarev, “Inverse problems for stationary Navier–Stokes systems”, Comput. Math. Math. Phys., 54:3 (2014), 537–545  mathnet  crossref  crossref  isi  elib  elib
    2. Chebotarev A.Yu. Grenkin G.V. Kovtanyuk A.E. Botkin N.D. Hoffmann K.-H., “Inverse Problem With Finite Overdetermination For Steady-State Equations of Radiative Heat Exchange”, J. Math. Anal. Appl., 460:2 (2018), 737–744  crossref  mathscinet  zmath  isi  scopus
    3. Chebotarev A.Yu. Pinnau R., “An Inverse Problem For a Quasi-Static Approximate Model of Radiative Heat Transfer”, J. Math. Anal. Appl., 472:1 (2019), 314–327  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:258
    Full text:52
    References:53
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022